Research Article
BibTex RIS Cite
Year 2025, Issue: 50, 48 - 55, 28.03.2025
https://doi.org/10.53570/jnt.1632893

Abstract

References

  • B.-Y. Chen, Geometry of slant submanifolds (2013), https://arxiv.org/abs/1307.1512, Accessed 31 Dec 2024.
  • B.-Y. Chen, Slant immersions, Bulletin Australian Mathematics Society 41 (1990) 135-147.
  • N. Papaghiuc, Semi-slant submanifolds of a Kaehlerian manifold, Annals of the “Alexandru Ioan Cuza” University of Iaşi (New Series). Mathematics 40 (1) (1994) 55-61.
  • J. L. Cabrerizo, A. Carriazo, L. M. Fernandez, M. Fernandez, Slant submanifolds in Sasakian manifolds, Glasgow Mathematics Journal 42 (1) (2000) 125-138.
  • B. \c{S}ahin, Warped product submanifolds of a Kaehlerian manifold with slant factor, Annales Polonici Mathematica 95 (2009) 107-126.
  • L. S. Alqohtani, M. S. Stankovic, S. Uddin, Warped product bi-slant submanifolds of cosympletic manifolds, Filomat 31 (2017) 5065-5071.
  • V. A. Khan, M. A. Khan, Semi-slant submanifolds of a nearly Kaehler manifold, Turkish Journal Mathematics 31 (2007) 341-353.
  • V. A. Khan, M. A. Khan, Pseudo-slant submanifolds of a Sasakian manifold, Indian Journal Pure Applied Mathematics 38 (1) (2007) 31-42.
  • V. W. Spinadel, The metallic means family and forbidden symmetries, International Mathematics Journal 2 (3) (2002) 279-288.
  • C. E. Hretcanu, M. C. Crasmareanu, Metallic structure on Riemannian manifolds, Revista de la Unión Matemática Argentina 54 (2) (2013) 15-27.
  • A. M. Blaga, C. E. Hretcanu, Invariant, anti-invariant and slant submanifolds of metallic Riemannian manifolds, Novi Sad Journal Mathematics 48 (2) (2018) 57-82.
  • C. E. Hretcanu, A. M. Blaga, Submanifolds in metallic semi-Riemannian manifolds, Differential Geometry Dynamical System 20 (2018) 83-97.
  • S. Y\"{u}ksel Perkta\c{s}, F. E. Erdo\u{g}an, B. E. Acet, Lightlike submanifolds of metallic semi-Riemannian manifolds, Filomat 34 (6) (2020) 1781-1794.
  • S. Y\"{u}ksel Perkta\c{s}, F. E. Erdo\u{g}an, B. E. Acet, A. M. Blaga, Screen transversal lightlike submanifolds of metallic semi-Riemannian manifolds, Journal of Geometry and Physics 142 (2019) 111-120.
  • B. E. Acet, Lightlike hypersurfaces of metallic semi-Riemannian manifolds, International Journal Geometric Methods in Modern Physics 15 (12) (2018) 185-201.
  • P. K. Pandey, Sameer, Bronze differential geometry, Journal of Science and Arts 4 (45) (2018) 973-980.
  • R. \c{C}akan Akp\i nar, On bronze Riemannian structure, Tbilisi Mathematical Journal 13 (3) (2020) 161-169.
  • B. E. Acet, T. Acet, Some types of slant submanifolds of bronze Riemannian manifolds, Journal of Korean Society of Mathematical Education Series B Pure and Applied Mathematics 29 (4) (2022) 277-291.

Quasi Bi-Slant Submanifolds of Bronze Riemannian Manifolds

Year 2025, Issue: 50, 48 - 55, 28.03.2025
https://doi.org/10.53570/jnt.1632893

Abstract

In this paper, we aim to study quasi-bi-slant (qbs) submanifolds of bronze Riemannian manifolds. We present necessary and sufficient conditions for the distributions included in the definition of such lightlike submanifolds to be integrable. Moreover, we obtain totally geodesic conditions for the distribution involved in the qbs submanifold of a bronze Riemannian manifold. Afterward, we construct an example of this type of submanifold. Finally, we discuss the need for further research.

References

  • B.-Y. Chen, Geometry of slant submanifolds (2013), https://arxiv.org/abs/1307.1512, Accessed 31 Dec 2024.
  • B.-Y. Chen, Slant immersions, Bulletin Australian Mathematics Society 41 (1990) 135-147.
  • N. Papaghiuc, Semi-slant submanifolds of a Kaehlerian manifold, Annals of the “Alexandru Ioan Cuza” University of Iaşi (New Series). Mathematics 40 (1) (1994) 55-61.
  • J. L. Cabrerizo, A. Carriazo, L. M. Fernandez, M. Fernandez, Slant submanifolds in Sasakian manifolds, Glasgow Mathematics Journal 42 (1) (2000) 125-138.
  • B. \c{S}ahin, Warped product submanifolds of a Kaehlerian manifold with slant factor, Annales Polonici Mathematica 95 (2009) 107-126.
  • L. S. Alqohtani, M. S. Stankovic, S. Uddin, Warped product bi-slant submanifolds of cosympletic manifolds, Filomat 31 (2017) 5065-5071.
  • V. A. Khan, M. A. Khan, Semi-slant submanifolds of a nearly Kaehler manifold, Turkish Journal Mathematics 31 (2007) 341-353.
  • V. A. Khan, M. A. Khan, Pseudo-slant submanifolds of a Sasakian manifold, Indian Journal Pure Applied Mathematics 38 (1) (2007) 31-42.
  • V. W. Spinadel, The metallic means family and forbidden symmetries, International Mathematics Journal 2 (3) (2002) 279-288.
  • C. E. Hretcanu, M. C. Crasmareanu, Metallic structure on Riemannian manifolds, Revista de la Unión Matemática Argentina 54 (2) (2013) 15-27.
  • A. M. Blaga, C. E. Hretcanu, Invariant, anti-invariant and slant submanifolds of metallic Riemannian manifolds, Novi Sad Journal Mathematics 48 (2) (2018) 57-82.
  • C. E. Hretcanu, A. M. Blaga, Submanifolds in metallic semi-Riemannian manifolds, Differential Geometry Dynamical System 20 (2018) 83-97.
  • S. Y\"{u}ksel Perkta\c{s}, F. E. Erdo\u{g}an, B. E. Acet, Lightlike submanifolds of metallic semi-Riemannian manifolds, Filomat 34 (6) (2020) 1781-1794.
  • S. Y\"{u}ksel Perkta\c{s}, F. E. Erdo\u{g}an, B. E. Acet, A. M. Blaga, Screen transversal lightlike submanifolds of metallic semi-Riemannian manifolds, Journal of Geometry and Physics 142 (2019) 111-120.
  • B. E. Acet, Lightlike hypersurfaces of metallic semi-Riemannian manifolds, International Journal Geometric Methods in Modern Physics 15 (12) (2018) 185-201.
  • P. K. Pandey, Sameer, Bronze differential geometry, Journal of Science and Arts 4 (45) (2018) 973-980.
  • R. \c{C}akan Akp\i nar, On bronze Riemannian structure, Tbilisi Mathematical Journal 13 (3) (2020) 161-169.
  • B. E. Acet, T. Acet, Some types of slant submanifolds of bronze Riemannian manifolds, Journal of Korean Society of Mathematical Education Series B Pure and Applied Mathematics 29 (4) (2022) 277-291.
There are 18 citations in total.

Details

Primary Language English
Subjects Algebraic and Differential Geometry
Journal Section Research Article
Authors

Bilal Eftal Acet 0000-0002-0190-3741

Sezenay Ünal Uyanık 0009-0001-3232-5112

Publication Date March 28, 2025
Submission Date February 4, 2025
Acceptance Date March 8, 2025
Published in Issue Year 2025 Issue: 50

Cite

APA Acet, B. E., & Ünal Uyanık, S. (2025). Quasi Bi-Slant Submanifolds of Bronze Riemannian Manifolds. Journal of New Theory(50), 48-55. https://doi.org/10.53570/jnt.1632893
AMA Acet BE, Ünal Uyanık S. Quasi Bi-Slant Submanifolds of Bronze Riemannian Manifolds. JNT. March 2025;(50):48-55. doi:10.53570/jnt.1632893
Chicago Acet, Bilal Eftal, and Sezenay Ünal Uyanık. “Quasi Bi-Slant Submanifolds of Bronze Riemannian Manifolds”. Journal of New Theory, no. 50 (March 2025): 48-55. https://doi.org/10.53570/jnt.1632893.
EndNote Acet BE, Ünal Uyanık S (March 1, 2025) Quasi Bi-Slant Submanifolds of Bronze Riemannian Manifolds. Journal of New Theory 50 48–55.
IEEE B. E. Acet and S. Ünal Uyanık, “Quasi Bi-Slant Submanifolds of Bronze Riemannian Manifolds”, JNT, no. 50, pp. 48–55, March 2025, doi: 10.53570/jnt.1632893.
ISNAD Acet, Bilal Eftal - Ünal Uyanık, Sezenay. “Quasi Bi-Slant Submanifolds of Bronze Riemannian Manifolds”. Journal of New Theory 50 (March 2025), 48-55. https://doi.org/10.53570/jnt.1632893.
JAMA Acet BE, Ünal Uyanık S. Quasi Bi-Slant Submanifolds of Bronze Riemannian Manifolds. JNT. 2025;:48–55.
MLA Acet, Bilal Eftal and Sezenay Ünal Uyanık. “Quasi Bi-Slant Submanifolds of Bronze Riemannian Manifolds”. Journal of New Theory, no. 50, 2025, pp. 48-55, doi:10.53570/jnt.1632893.
Vancouver Acet BE, Ünal Uyanık S. Quasi Bi-Slant Submanifolds of Bronze Riemannian Manifolds. JNT. 2025(50):48-55.


TR Dizin 26024

Electronic Journals Library 13651

                                                                      

DOAJ 33468

Scilit 20865


                                                        SOBİAD 30256


29324 JNT is licensed under a Creative Commons Attribution-NonCommercial 4.0 International Licence (CC BY-NC).